# SDR SWAA2021081799453

- Difficulty date: July 28, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 675 Lbl 31
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE ACCOMPLISHING CCN:753-201-00-02; FOUND 1 INCH CRACK AT BS 675 LBL 31 WL 203 COMMON TO THE HORIZONTAL PRESSURE DECK. STARTED REMOVING FASTENERS IAW SRM 53-40-51-2R-2 STEP 4-A.   REMOVED DAMAGED WEB IAW SRM CH 53-40-51-2R-2 PAR.4 C.1-3(D).   HFEC INSPECTED TRIMMED EDGE OF DAMAGE CUTOUT AND ALL EXISTING FASTENER HOLES IN THE REPAIR AREA IAW NDT PART 6 51-00-00 PROCEDURES 23 AND 16. NO CRACKS FOUND.  INSTALLED REPAIR PARTS IAW SRM 53-40-51-2R-2. PAR 4.L FIG 203/REPAIR 2.
